# SDR BIER200700009

- Difficulty date: December 8, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Make and model: Lear 60LEAR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Condition: Missing
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50030967
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING BRAKE ASSY INTO SHOP FOR INSPECTION AND OVERHAUL , FOUND THAT SPACER TUBES PN 5012942. (4 EA) WERE MISSING FROM RETURN SPRING ASSEMBLIES.  BRAKE HAD BEEN PREVIOUSLY OVERHAULED AT OTHER REPAIR CENTER UNDER NR AEB-11087.
